MAUDE Adverse Event Report: BTG ROUND LAKE ICEFX CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE ICEFX CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH8000
Medical Device Problem Codes Device Alarm System (1012); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that error codes resulted in an unsuccessful ablation.A icefx cryoablation system was selected for use in a renal mass ablation procedure.During the procedure, they were unable to finish the freeze due an error code 80-30 related to internal pressure checks.An additional error code 40-08 was also observed related to automatic stop of electrical thawing on all system channels.These error codes occurred outside of the patient, however resulted in an unsuccessful ablation procedure for this patient.Product maintenance was performed on the device a week after this procedure, where the probes were replaced and the device appears to be working as expected.

Brand Name
ICEFX CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13043530
Report Number2134265-2021-15754
Device Sequence Number5436663
Product Code GEH
UDI-Device Identifier00859019006370
UDI-Public00859019006370
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH8000
Device Catalogue NumberFPRCH8000
Device Lot NumberIF0138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale